# SDR CALA0001195

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE I/B RIB AND DOUBLER CRACKED AT WS XRS 267-295.  THE RIB WAS REMOVED AND TWO REPAIR DOUBLERS WERE INSTALLED IAW EA 9-5721-2-A0744 AND ECRA 5720-01810.
